# SDR DALA1201181814

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 43,359 hours, 9,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AS SEAT 43D IS DAMAGED OR INOP.  MAINTENANCE REPAIRED EMERGENCY LIGHTING.  SYSTEM OPS NORMAL.
